# SDR QXEA2021031200108

- Difficulty date: March 10, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 21,746 hours, 23,359 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Power Lever
- Part number: FE280004
- Part serial: FR047
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 PEC CAUTION DURING LANDING ROLL THROUGH 50 KTS. POWERPLANT MESSAGE ON ED. RETRIEVED FAULT CODES IAW Q400 AMM 77-31-00-710-803. HAD FAULT CODE 200 AB, 126A, AND 134 (ON #2 SIDE). REPLACED RELAY 6100-3-K2 RJB1 IAW AMM TASK 24-30-16-960-801. OPS TEST GOOD IAW AMM TASK 24-60-710-801. REPLACED PLA IAW AMM 76-10-01-000-801 + 76-10-01-400-801. ALL OPS TEST GOOD. ALL FAULT CODES CLEARED AND DID NOT REAPPEAR.  RETURNED TO SERVICE.
